Frank

Hi,I have been diagnosed with neck osteoarthritis(cervical spondylosis)Have had chronic neck and shoulder pain for over a year now.Attending a pain clinic and have been prescribed TAPENTADOL an opiate painkiller.They give me dizziness,and hopefully I wont have to take them for a long term.Anybody else taking this drug ?I would be interested to know if anybody has similar side effects,Frank

4 Replies

oldestnewest
  • Hermes123. I did answer recently to some one similar as I have two trapped nerves to the neck, the only feed back I get from Consultants, is sorry nothing we can do for you as it is too dangerous, then you compare notes with similar younger suffers who I don't understand it! As I had an operation for exactly the same problem, micro surgery from the from front though the gullet. How do you think I feel about that, a week ago I had a severe pain spike in a shoulder muscle, manage to get an emergency appoint with a Doctor who told me it was related to my neck trapped nerves, so he gave me a cortisone injection in my shoulder muscle and boy was that sore for four day, but settled down now. I am on maximum pain drugs so I cannot go down that route. Hope you get sorted soon.

  • Hi Jacklilly I have had cervical spondylosis since 1986 and it is very very painful - at the time I was given DF118 (don't know if these are still out there being such a long time) but I had the same problem as you yes they stopped the pain but I was out there in space - saw my GP to tell him I wasn't happy with them (you should do this) and I tried acupuncture which worked for about 6 months and I ended up with it in both arms - hands. I was given anti inflammatories told I would have good days and bad days that I will have it for rest of my life and there is no cure - I had to stop the anti inflammatories as I went on to develope asthma - I take tramadol alongside paracetamol this tends to keep it at bay thankfully but I don't take the amount of tramadol prescribed as this too sends me to space if I take it as prescribed.

    You will find as time goes on your body will adapt to the pain and as long as you keep taking the meds this will help.

    Speak to your GP/pain consultant as they need to know the tabs you are taking now are not settling with you and they will possibly either drop the dose or put you on another painkiller.

    I wish you well and hugs coming your way - please let us know how you get on. 🤗🤗🤗

  • After many years I have stopped all my painkillers as they stopped working for me .i am now excercising in the water at the swimming pool 4 mornings a week, in a lot of pain when I wake up but the pool is reducing the inflammation in my neck and shoulders also helping the Neuropothy in my feet.decided to do healthy eating using a smaller plate ,and have started doing Mindfullness Meditation it's working but is a big commitment I have lost 21lbs in 20 weeks . I hope this cold weather in the mornings 7am back home by 9am doesn't have me falling by the wayside best wishes for better health

  • You too Mo

You may also like...